# SDR REXA2014101701064

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 22,987 hours, 20,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS LOUD SQUEAL FROM PAX CABIN DOOR.  WHEN CALL WAS MADE TO FLIGHT DECK ACFT ALT 24000 & CLIMBING TO FL 30000 CABIN DIFF 7.1 PSI CABIN PRESSURE DIFF CHECKED NORMAL IN ALL PHASES OF FLIGHT.  CLEANED DEBRIS FROM DOOR SEAL & PERFORMED VISUAL INSPECTION OF SEAL IAW AMM 52-11-10.  NO DEFECTS NOTED AT THIS TIME.
